# SDR UALA2011012400383

- Difficulty date: January 23, 2011
- Submitted: January 25, 2011
- Operation: Air carrier
- Aircraft: N470UA
- Make and model: Airbus A320-232
- Aircraft serial: 1427
- Aircraft time: 32,593 hours, 14,132 cycles
- Engine: Iae V2527A5
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Condition: Inoperative
- Location: Nr 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ECAM THRUST REVERSER ON TAKE OFF 100-110 KNOTS.  ALL CLEAR AFTER EXIT RWY.  NR 1 ENG REVERSER TO BE INOP IAW MEL 7830M.  NR 1 REVERSER INOP IAW MEL 7830B.  REF TSM.  CHECKED HCU FILTER INDICATION AND PERFORMED THRUST REVERSER TEST THRU CFDS.  REVERSER OPERATES NORMAL.
